About this Journal Submit a Manuscript Table of Contents
International Journal of Distributed Sensor Networks
Volume 2012 (2012), Article ID 397961, 10 pages
http://dx.doi.org/10.1155/2012/397961
Research Article

A Multiple-Dimensional Tree Routing Protocol for Multisink Wireless Sensor Networks Based on Ant Colony Optimization

School of Electronics and Information, Nantong University, Jiangsu, Nantong 226019, China

Received 13 January 2012; Revised 1 April 2012; Accepted 15 April 2012

Academic Editor: Shukui Zhang

Copyright © 2012 Hui Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Zhou, Dongliang Qing, Xiaomei Zhang, Honglin Yuan, and Chen Xu, “A Multiple-Dimensional Tree Routing Protocol for Multisink Wireless Sensor Networks Based on Ant Colony Optimization,” International Journal of Distributed Sensor Networks, vol. 2012, Article ID 397961, 10 pages, 2012. doi:10.1155/2012/397961